Title: Analytic p-adic cell decomposition and integrals
Authors: Cluckers, Raf # ×
Issue Date: 2004
Publisher: Amer mathematical soc
Series Title: Transactions of the american mathematical society vol:356 issue:4 pages:1489-1499
Abstract: We prove a conjecture of Denefon parameterized p-adic analytic integrals using an analytic cell decomposition theorem, which we also prove in this paper. This cell decomposition theorem describes piecewise the valuation of analytic functions (and more generally of subanalytic functions), the pieces being geometrically simple sets, called cells. We also classify subanalytic sets up to subanalytic bijection.
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science